# SDR F3LA2012051600757

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 37,115 hours, 17,765 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THRUST REVERSER DURING FLIGHT.  DIVERTED, IAW FOM VOL 2 LAND ASAP LANDING WHEIGHT 126.5 ALL INDICATION NORMAL.  REPLACED LT MLG PROXIMITY SENSOR.
